# SDR SWAA2019110838687

- Difficulty date: September 22, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON EXTERIOR FUSELAGE SKIN @STA. 312+4.8, .5" ABOVE STR. 22R. / REMOVED DAMAGE & REPAIRED EXTERIOR FUSELAGE SKIN @ STA 312+4.8, 5" ABOVE STR 22R IAW EA 1-753-35902 REV IR & ATS ER 19-05221.
